# SDR DALA2022060904033

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CORROSION UPPER SURFACE TOP SKIN LOC.TRAILING EDGE AREA BTW RIB 24 AND RIB 25 ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 599241-14AD REV.ORIGINAL. (2269511)
